Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 3, NWS Louisville, KY

February 12, 2018Butler County, Muhlenberg County, Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 12, 2018, 7:11 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It took effect at Feb 12, 2018, 10:00 PM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Feb 12, 2018, 7:11 AM CST (13:11 UTC)
In effect from
Feb 12, 2018, 10:00 PM CST
Expired
Feb 16, 2018, 12:00 AM CST
In force
3 days
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 72 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) at Rochester (RCHK2).

Action stage
34 ft
Minor stage
37 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

674 
WGUS43 KLMK 121311
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
811 AM EST Mon Feb 12 2018

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Green River at Rochester

affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-177-183-130411-
/O.NEW.KLMK.FL.W.0003.180213T0400Z-180216T0600Z/
/RCHK2.1.ER.180213T0400Z.180214T0600Z.180216T0000Z.NO/
811 AM EST Mon Feb 12 2018

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Rochester.
* from this evening to late Thursday night.
* At 11:53 AM Sunday the stage was 14.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 18.1 feet by early Wednesday morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.2  
  feet on Jul 9 2013.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC
6 follow-up statements
609 
WGUS83 KLMK 130147
FLSLMK
Flood Statement 
National Weather Service Louisville KY
847 PM EST Mon Feb 12 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-177-183-131347-
/O.EXT.KLMK.FL.W.0003.180213T0430Z-180217T0600Z/
/RCHK2.1.ER.180213T0430Z.180214T0600Z.180217T0000Z.NO/
847 PM EST Mon Feb 12 2018

The Flood Warning continues for
  the Green River at Rochester.
* until late Friday night.
* At  6:00 PM CST Monday the stage was 16.7 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 18.1 feet by early Wednesday morning. The river will fall 
  below flood stage by Friday evening.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 18.0  
  feet on Sep 29 2002.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

BJS
724 
WGUS83 KLMK 131343
FLSLMK
Flood Statement 
National Weather Service Louisville KY
843 AM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-140142-
/O.CON.KLMK.FL.W.0002.000000T0000Z-180215T1200Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180215T0600Z.NO/
843 AM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Thursday morning.
* At  8:00 AM Tuesday the stage was 29.5 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.3  
  feet on Dec 13 2007.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-140142-
/O.CON.KLMK.FL.W.0003.000000T0000Z-180217T0600Z/
/RCHK2.1.ER.180213T1600Z.180214T0000Z.180217T0000Z.NO/
843 AM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Rochester.
* until late Friday night.
* At  7:00 AM Tuesday the stage was 16.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to 
  rise to near 17.2 feet by midnight Tuesday. The river will 
  fall below flood stage by Friday evening.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

KDW
162 
WGUS83 KLMK 140206
FLSLMK
Flood Statement 
National Weather Service Louisville KY
906 PM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-141706-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-000000T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.000000T0000Z.NO/
906 PM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until further notice.
* At  8:00 PM Tuesday the stage was 28.8 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 26.4 feet 
  by Thursday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 28.8  
  feet on Dec 9 2004.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-141706-
/O.EXT.KLMK.FL.W.0003.000000T0000Z-180216T0000Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180215T1800Z.NO/
906 PM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Rochester.
* until Thursday evening.
* At  6:45 PM Tuesday the stage was 17.3 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by 
  Wednesday morning. The river will fall below flood stage Thursday 
  early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.4  
  feet on Jan 6 2004.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$
975 
WGUS83 KLMK 141621
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1121 AM EST Wed Feb 14 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-150520-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-180219T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180218T1800Z.NO/
1121 AM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday evening.
* At 11:00 AM Wednesday the stage was 27.0 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall slightly...possibly going below 
  flood stage for a brief period tonight. Then the river will 
  rise to near 27.2 feet by Friday evening.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 28.3  
  feet on Dec 25 2017.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-150520-
/O.EXT.KLMK.FL.W.0003.000000T0000Z-180215T0900Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180215T0300Z.NO/
1121 AM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Rochester.
* until late tonight.
* At  7:00 AM Wednesday the stage was 17.3 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.

  
&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC
042 
WGUS83 KLMK 150156
FLSLMK
Flood Statement 
National Weather Service Louisville KY
856 PM EST Wed Feb 14 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-151655-
/O.CON.KLMK.FL.W.0002.000000T0000Z-180219T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180218T1800Z.NO/
856 PM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday evening.
* At  8:00 PM Wednesday the stage was 25.2 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 27.2 feet by Friday evening. The river 
  will fall below flood stage by Sunday early afternoon.
* Impact...At 26.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 27.1  
  feet on Oct 12 2002.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-151655-
/O.EXT.KLMK.FL.W.0003.000000T0000Z-180215T2000Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180215T1400Z.NO/
856 PM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Rochester.
* until Thursday afternoon.
* At  7:00 AM Wednesday the stage was 17.3 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday late morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.2  
  feet on Feb 24 2015.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$
864 
WGUS83 KLMK 151300
FLSLMK
Flood Statement 
National Weather Service Louisville KY
800 AM EST Thu Feb 15 2018

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Rochester
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.This will be the last statement for this event.

&&

KYC031-177-183-151330-
/O.CAN.KLMK.FL.W.0003.000000T0000Z-180215T2000Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180214T1732Z.NO/
800 AM EST Thu Feb 15 2018

The flood warning is cancelled for
  the Green River at Rochester.
* At  7:00 AM Thursday the stage was 16.0 feet. 
* Flood stage is 17.0 feet.
* Fell below flood stage at 12:32 PM Wednesday.
* Forecast...The river will continue to fall today. New flooding is 
  possible this weekend.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 12, 5:17 AM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 12, 5:17 AM CST, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
617 AM EST Mon Feb 12 2018

...Updated Aviation Discussion...

.Short Term...(Today through Tuesday)
Issued at 315 AM EST Mon Feb 12 2018

...Icy Roads This Morning...

Many roads across the Winter Weather Advisory area are in poor shape
early this morning due to icy/slushy conditions. A relatively narrow
band of sleet mixed with freezing rain continues to make eastward
progress, now east of a Bowling Green to Frankfort line. Getting
some healthy rates in the Bluegrass region, with moderate to heavy
freezing rain and sleet. The Harrison County KY Mesonet site north
of Cynthiana has accumulated 0.19" of precipitation as of 235 am.
The strongest fgen forcing over the Bluegrass will exit off to the
northeast over the next hour or two, and precipitation will remain
lighter in nature southwest of Richmond as the band exits the
forecast area. The precip is on track to be out of the area by 10-
11z. But expect slow travel and wintry impacts to linger throughout
the morning commute. Still getting reports of fairly icy roads in
the Louisville metro a few hours after the main event. Will maintain
the advisory for most counties, with the possible exception of a few
in the northwest. For the remaining counties, may need to extend the
advisory a little past 12z.

Despite the cold and icy start, there is some good news as well.
Clouds are already clearing out in southwest Indiana as drier air
advects into the region. Temperatures will bottom out in the mid to
upper 20s for many this morning, but will warm above freezing around
midday. Highs this afternoon are forecast to reach the low to mid
40s under partly to mostly sunny skies. Many areas will break out
with some sun today, but clouds will linger across the southeast
counties into the second half of the day. A brisk northeast wind
will make it feel somewhat cooler. Quiet and clear conditions
tonight, with lows dropping into the low 20s to low 30s.

High pressure shifts east on Tuesday, and return flow will begin
to setup. But it still looks mainly dry during the daytime, with
highs ranging from the mid 40s to mid 50s.

.Long Term...(Tuesday night through Sunday)
Issued at 415 AM EST Mon Feb 12 2018

Active weather pattern still looks likely for the long term period,
with numerous precipitation chances. Moisture will stream back into
the region on southwest flow Tuesday night and Wednesday. The
midweek period will feature a large upper ridge over the Gulf of
Mexico, with zonal flow across the Ohio Valley. Multiple waves of
rainfall will be possible from very late Tuesday night through
Friday night.

Ahead of a cold frontal passage late in the week, we'll warm up
quite a bit. Highs in the 60s look likely on Wednesday, with 70
degrees possible Thursday. A blend of medium-range guidance suggests
a cold frontal passage on Friday. It's not out of the question for
precip to wind down in frozen form this weekend. However, a bigger
concern late this week could be flooding. Will continue to refine
the QPF over the coming days.

&&

.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Mon Feb 12 2018

Seeing improving conditions at the terminals this morning. BWG/LEX
are the holdouts, still at fuel alternate MVFR, but they should
scatter out over the next few hours. Winds will shift from northerly
to northeasterly by early afternoon and remain that way the rest of
the period.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 9 AM EST this morning for INZ090-
     091.

KY...Winter Weather Advisory until 9 AM EST /8 AM CST/ this morning
     for KYZ024>031-033>043-045>049-053>057-063>067-076-077.

&&

Short Term...EBW
Long Term...EBW
Aviation...RJS
Hazardous weather outlook, Feb 12, 3:29 AM CST, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
429 AM EST Mon Feb 12 2018

INZ090-091-KYZ024>031-033>043-045>049-053>057-063>067-076-077-130930-
Harrison-Floyd-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Jefferson-Oldham-Henry-Shelby-Franklin-Scott-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Hart-Green-Taylor-Casey-
Lincoln-Metcalfe-Adair-
Including the cities of Corydon, New Albany, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Louisville, La Grange, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Edmonton, and Columbia
429 AM EST Mon Feb 12 2018 /329 AM CST Mon Feb 12 2018/

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST /8 AM CST/ THIS
MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Travel remains hazardous this morning due to icy conditions leftover
from a mix of sleet and freezing rain. Temperatures will remain below
freezing throughout the morning commute, so roads are likely to
remain slick. Give yourself some extra time to reach your destination
this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along their snow and ice reports.

KYZ062-078-081-082-130930-
Edmonson-Russell-Cumberland-Clinton-
Including the cities of Brownsville, Jamestown, Burkesville,
and Albany
329 AM CST Mon Feb 12 2018

This hazardous weather outlook is for portions of south central
Kentucky.

.DAY ONE...Today and Tonight.

Roads may remain slick during the Monday morning commute. A wintry
mix of sleet and freezing rain has pushed east of I-75, but icy spots
could linger. Use caution traveling this morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along their snow and ice reports.

EBW

In the hours before

Local storm report, Feb 12, 2:36 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
336 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     FREEZING RAIN    PARIS                   38.21N 84.26W
02/12/2018  U0.00 INCH       BOURBON            KY   COUNTY OFFICIAL

            BOURBON COUNTY SCHOOL REPORTED ICE ON GRASSY
            AREAS AND COVERING VEHICLES.

&&

RJS
Special weather statement, Feb 12, 2:42 AM CST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
342 AM EST Mon Feb 12 2018

KYZ075-078-081-082-121200-
Monroe-Russell-Cumberland-Clinton-
Including the cities of Tompkinsville, Jamestown, Burkesville,
and Albany
242 AM CST Mon Feb 12 2018

...Icy Conditions Possible This Morning...

A narrow band of light sleet and freezing rain is moving through
south-central Kentucky this morning and may result in slick
travel. Temperatures have dropped into the low 30s, so use caution
during the Monday morning commute. The wintry mix is expected to
wind down by 5 AM EST, but icy spots could linger on roads through
the morning hours.

EBW
Local storm report, Feb 12, 3:50 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     SLEET            RICHMOND                37.74N 84.29W
02/12/2018  M0.1 INCH        MADISON            KY   PUBLIC

            REPORT OF A COATING OF 1/16 TO 1/8TH INCH OF
            ICE.

&&

RJS
Local storm report, Feb 12, 4:52 AM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
552 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     SLEET            2 ENE FRANKFORT         38.20N 84.83W
02/12/2018  U0.0 INCH        FRANKLIN           KY   LAW ENFORCEMENT

            SHERIFF FACEBOOK PAGE INDICATING US60,
            VERSAILLES RD, IS SLICK ALONG WITH MOST
            SECONDARY ROADS.

&&

RJS
Local storm report, Feb 12, 6:21 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
721 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     SLEET            1 NNE FERN CREEK        38.17N 85.59W
02/12/2018  E0.4 INCH        JEFFERSON          KY   PUBLIC

            STORM TOTAL ACCUMULATION OF SLEET.

&&

DM
Local storm report, Feb 12, 6:59 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
759 AM EST MON FEB 12 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     SLEET            5 N CARLISLE            38.39N 84.04W
02/12/2018  M0.3 INCH        NICHOLAS           KY   PUBLIC

            STORM TOTAL ACCUMULATION OF SLEET.

&&

DM

Nearby

River Flood Warnings in Kentucky, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.